# SDR CALA2019102311787

- Difficulty date: October 18, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347715400490
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT WEB BOX MANY CORROSION SPOTS PER HAECO LCQ NON ROUTINE 9 290735. REMOVED AND REPLACED AFT CARGO WEB BOX IAW A319 SRM 51-72-11-911 -001.
